# SDR ASAA2024011747339

- Difficulty date: December 23, 2023
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 41,970 hours, 13,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750241
- Part serial: UNK
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION PANEL STA 727L+13 TO 809 HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE FROM AFT PIT L/H TRANSITION PANEL STA 727L+13 TO 809 IAW B737-900ER SRM 53-00-53-1A-2.2.D ORIGINAL THICKNESS 0.04 IAW B737-900ER SRM 53-00-53-OI-2 100% MAT LOSS & FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2.4.2.A REPAIRED TRANSITION IAW B737-900ER SRM 53-00-53-2R-5. DOT REMOVED.
